# SDR DALA2025060304252

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,639 hours, 31,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 SLIDE DISARMING PIN ATTACHING LANYARD MISSING OR DAMAGED. CORRECTIVE ACTION: FOUND ALL LANYARD SLIDE DISARMING PINS INTACT NO PROBLEMS NOTED. (1001902).
